MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG HP FBT CEM KL PNCH SZ1.5-3; KNEE INSTRUMENT : TIBIAL KEEL PUNCH/BULLET

DEPUY ORTHOPAEDICS INC US SIG HP FBT CEM KL PNCH SZ1.5-3; KNEE INSTRUMENT : TIBIAL KEEL PUNCH/BULLET
Model Number 9505-02-047
Medical Device Problem Codes Device-Device Incompatibility (2919); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the fbt cemented sz 1.5-3 keel punch was damaged on the base where it connects onto the fbt black handle.Nothing was broken off from the instrument, but the connection was damaged/not fitting onto the handle.No surgical delay.
 
Event or Problem Description
Additional information received indicated that the base of the keel punch was worn.No allegation against the handle.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
SIG HP FBT CEM KL PNCH SZ1.5-3
Common Device Name
KNEE INSTRUMENT : TIBIAL KEEL PUNCH/BULLET
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12547008
Report Number1818910-2021-21385
Device Sequence Number14450501
Product Code LRY
UDI-Device Identifier10603295227632
UDI-Public10603295227632
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9505-02-047
Device Catalogue Number950502047
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/14/2021
Supplement Date Received by Manufacturer10/06/2021
Initial Report FDA Received Date09/29/2021
Supplement Report FDA Received Date10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1